My drug ins tells me I have to pay for Aricept because the Donepezil is not avail now although my doctor wrote a prescription for it back in April... Edna
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
all the time, furniture moving, etc could this be related to aricept. She was in the ER last night CAT scan showed nothing.
2 answers • 21 May 2010
I read in a article that 32 people was suffering with liver damage after taking the drug Alli but 27 of the people was not in the United States.
1 answer • 1 Jun 2010
Having several side effects, weight loss, loss of appetite, diarrhea, depression, muscle cramps, etc.
1 answer • 11 Aug 2011
... since - bad enough that she has not participated in her normal activities. I understand nausea can be a side affect. Can we expect it to go away ...
1 answer • 12 Apr 2013
It has come to my attention that Maxaquin (the international market name for lomefloxacin HCl) is no longer available in the United States. Yet, the ...
1 answer • 20 Jan 2014